Algebras of quotients with bounded evaluation of a normed semiprime algebra

Tom 154 / 2003

M. Cabrera, Amir A. Mohammed Studia Mathematica 154 (2003), 113-135 MSC: Primary 46H20; Secondary 16S90, 46H10, 47B10. DOI: 10.4064/sm154-2-2

Streszczenie

We deal with the algebras consisting of the quotients that produce bounded evaluation on suitable ideals of the multiplication algebra of a normed semiprime algebra $A$. These algebras of quotients, which contain $A$, are subalgebras of the bounded algebras of quotients of $A$, and they have an algebra seminorm for which the relevant inclusions are continuous. We compute these algebras of quotients for some norm ideals on a Hilbert space $H$: 1) the algebras of quotients with bounded evaluation of the ideal of all compact operators on $H$ are equal to the Banach algebra of all bounded linear operators on $H$, 2) the algebras of quotients with bounded evaluation of the Schatten $p$-ideal on $H$ (for $1\le p<\infty $) are equal to the Schatten $p$-ideal on $H$. We also prove that the algebras of quotients with bounded evaluation on the class of totally prime algebras have an analytic behavior similar to the one known for the bounded algebras of quotients on the class of ultraprime algebras.

Autorzy

  • M. CabreraDepartamento de Análisis Matemático
    Facultad de Ciencias
    Universidad de Granada
    18071 Granada, Spain
    e-mail
  • Amir A. MohammedDepartment of Mathematics
    College of Education
    University of Mosul
    Mosul, Iraq

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek